# SDR GTIA2024042938104

- Difficulty date: April 25, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N643NK
- Make and model: Airbus A320-232
- Aircraft serial: 6616
- Aircraft time: 30,866 hours, 13,922 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Counter
- Part number: 601888004201
- Part serial: 002
- Condition: Damaged
- Location: G4 Galley
- Part time: 30,866 hours, 13,922 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF SPIRIT W/O 297693 J/C TR-2533-015-1-NKS.  G4 GALLEY WORKDECK REPAIR. RAF 3420896-02 GENERATED.  SDR GENERATED.-COMPLIED WITH TR 2533-015
